Publication detail

Exponential stability of linear delayed differential systems

BEREZANSKY, L. DIBLÍK, J. SVOBODA, Z. ŠMARDA, Z.

Original Title

Exponential stability of linear delayed differential systems

English Title

Exponential stability of linear delayed differential systems

Type

journal article in Web of Science

Language

en

Original Abstract

Linear delayed differential systems are analyzed on a half-infinity interval. Uniform exponential stability is derived including, as partial cases, recently published results.

English abstract

Linear delayed differential systems are analyzed on a half-infinity interval. Uniform exponential stability is derived including, as partial cases, recently published results.

Keywords

Linear delayed differential system; Exponential stability; Bohl–Perron theorem

Released

26.01.2018

ISBN

0096-3003

Periodical

APPLIED MATHEMATICS AND COMPUTATION

Year of study

2018

Number

320

State

US

Pages from

474

Pages to

484

Pages count

11

URL

Documents

BibTex


@article{BUT149813,
  author="Leonid {Berezansky} and Josef {Diblík} and Zdeněk {Svoboda} and Zdeněk {Šmarda}",
  title="Exponential stability of linear delayed differential systems",
  annote="Linear delayed  differential  systems are analyzed on a half-infinity  interval.  Uniform exponential stability is derived including, as partial cases, recently published results.

",
  chapter="149813",
  doi="10.1016/j.amc.2017.10.013",
  howpublished="online",
  number="320",
  volume="2018",
  year="2018",
  month="january",
  pages="474--484",
  type="journal article in Web of Science"
}